应用数学学报
首页  |  期刊介绍  |  编 委 会  |  投稿指南  |  期刊订阅  |  广告服务  |  相关链接  |  下载中心  |  联系我们  |  留言板
 
应用数学学报 英文版  
   
   
高级检索 »  
应用数学学报  1987, Vol. 10 Issue (3): 300-307    DOI:
论文 最新目录 | 下期目录 | 过刊浏览 | 高级检索  |   
一类具高次奇点非线性方程中的浑沌现象
周建莹
北京大学
CHAOTIC BEHAVIOR IN A CLASS OF NONLINEAR EQUATIONS WITH SINGULARITIES OF HIGHER ORDER
Zhou Jian-ying
Beijing University
 全文: PDF ( KB)   HTML ( KB)   输出: BibTeX | EndNote (RIS)      背景资料
摘要 近年来,关于非线性微分方程在小周期扰动下出现浑沌现象的研究,已有不少的工作,例如Holmes,P.J.与Greenspon,B的工作[1],[2]以及刘增荣等的论文1).
服务
把本文推荐给朋友
加入我的书架
加入引用管理器
E-mail Alert
RSS
作者相关文章
周建莹
关键词:   
Abstract: In this paper, the general nonlinear differential equations are discussed where f (x, y)

and g(x) satisfy the condition that the point(0, 0) is a singularity of higher order for an equivalent system of (A). A ;sufficient condition for (A) to have chaotic behavior undef a small perturbation and to have subharmonic oscillations is given. The main idea is to transform the original system into one with homoclinic trajectories such that one may use the Melnikov method.
Key words:   
收稿日期: 1985-04-09;
引用本文:   
周建莹. 一类具高次奇点非线性方程中的浑沌现象[J]. 应用数学学报, 1987, 10(3): 300-307.
Zhou Jian-ying. CHAOTIC BEHAVIOR IN A CLASS OF NONLINEAR EQUATIONS WITH SINGULARITIES OF HIGHER ORDER[J]. Acta Mathematicae Applicatae Sinica, 1987, 10(3): 300-307.
 
没有本文参考文献
没有找到本文相关文献
  版权所有 © 2009 应用数学学报编辑部   E-mail: amas@amt.ac.cn
京ICP备05002806号-9